Tohoku Mathematical Journal

Decomposition theorem for proper Kähler morphisms

Morihiko Saito

Full-text: Open access

Article information

Tohoku Math. J. (2) Volume 42, Number 2 (1990), 127-147.

First available in Project Euclid: 3 May 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32S35: Mixed Hodge theory of singular varieties [See also 14C30, 14D07]
Secondary: 32C38: Sheaves of differential operators and their modules, D-modules [See also 14F10, 16S32, 35A27, 58J15] 32J25: Transcendental methods of algebraic geometry [See also 14C30]


Saito, Morihiko. Decomposition theorem for proper Kähler morphisms. Tohoku Math. J. (2) 42 (1990), no. 2, 127--147. doi:10.2748/tmj/1178227650.

Export citation


  • [BBD] A. A. BEILINSON, J. BERNSTEIN AND P. DELIGNE, Faisceaux pervers, Asterisque, 100 (1982).
  • [CK] E. CATTANI AND A. KAPLAN, Polarized mixed Hodge structures and the local monodromy of variation of Hodge structure, Invent. Math. 67 (1982), 101-115.
  • [CKS] E. CATTANI, A. KAPLAN AND W. SCHMID, L2 and intersection cohomologies for a polarizable variatio of Hodge structure, Invent. Math. 87 (1987), 217-252.
  • [Dl] P. DELIGNE, Theorie de Hodge I, II, III. Actes Congres Intern. Math. (1970), 425-430; Publ. Math IHES, 40 (1971), 5-58;44 (1974), 5-77.
  • [D2] P. DELIGNE, La conjecture de Weil II, Publ. Math. IHES, 52 (1980), 137-252
  • [D3] P. DELIGNE, Theoreme de Lefschetz et criteres de degenerescence de suites spectrales, Publ. Math IHES, 35 (1968), 107-126.
  • [D4] P. DELIGNE, Le formalisme des cycles evanescents, in SGA 7 II, Lect. Notes in Math. 340 (1973), 82-115, Springer.
  • [Kl] M. KASHIWARA, On the maximally overdetermined system of linear differential equations I, Publ RIMS 10 (1974/75), 563-579.
  • [K2] M. KASHIWARA, Vanishing cycle sheaves and holonomic systems of differential equations, Lect Notes in Math. 1016 (1983), 134-142, Springer.
  • [KK1] M. KASHIWARA AND T. KAWAI, The Poincare lemma for a variation of Hodge structure, Publ. RIM 23 (1987), 345-407.
  • [KK2] M. KASHIWARA AND T. KAWAI, Hodge structure and holonomic systems, Proc. Japan Acad. 62 (1986), 1-4.
  • [M] B. MALGRANGE, Polynmes de Bernstein-Sato et cohomologie evanescente, Asterisque 101-102 (1983), 243-267.
  • [SI] M. SAITO, Hodge structure via filtered ^-modules, Asterisque 130 (1985), 342-351
  • [S2] M. SAITO, Modules de Hodge polarisables, Publ. RIMS 24 (1988), 849-995
  • [S3] M. SAITO, Mixed Hodge Modules, Proc. Japan Acad. 62 A (1986), 360-363
  • [S4] M. SAITO, On the derived category of mixed Hodge Modules, ibid., 364-366
  • [S5] M. SAITO, Mixed Hodge Modules, RIMS preprint 585, July, 1987
  • [S6] M. SAITO, Introduction to Mixed Hodge Modules, RIMS preprint 605, December, 1987
  • [S7] M. SAITO, Duality for vanishing cycle functors, to appear in Publ. RIMS.
  • [Z] S. ZUCKER, Hodge theory with degenerating coefficients: L2 cohomology in the Poincare metric, Ann Math. 109 (1979), 415^76.